# SDR CALA2024040200933

- Difficulty date: March 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Frm 68 S22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR68 APPEARS TO BE CRACKED AT STGR 22 PER HAECO LCQ N/R 929 2724/22724 .   REPAIR PART PER PART 2A OF THE LATEST REVISION OF ECRA AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS 5341-01447 ON OR BEFORE THE AIRCRAFT REACHES 52000 TOTAL NOT TO EXCEED 19700 FLIGHT CYCLES, THEREAFTER. INTERIM REPAIR WAS ACCOMPLISHED IAW ECRA 5341-01447 WITHOUT DEVIATION. ACCOMPLISH INITIAL INSPECTION ON THE RH FR68 STRG RII INSPECTION C/W CARRY APPROVED PER ECRA 5341-01447. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS ON THE RH FR68 STGR22RH REPAIR PART PER PART 2A OF THE LATEST REVISION OF ECRA / 5341-01447 ON OR BEFORE THE AIRCRAFT REACHES 52,000 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 19,700 FLIGHT CYCLES, THEREAFTER. INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5341-01447 QC RECORDS UPDATE QC REVIEWED INIT: ON OR BEFORE A/C REACHES 52,000 TAFC, WILL AUTO ITO TO RIR -6414 RIR: AT INTERVALS NOT TO EXCEED 19,700 FC.
